# SDR UALA2013041102455

- Difficulty date: April 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 44,613 hours, 17,257 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 32
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED.  REPEAT HIT.  ACFT REPORTING ISSUE WITH ELAC 2 OR INPUT OF L PEDAL XDCR UNIT. OPBLM -CHECKED WIRING FROM ELAC 2 TO 25CE1 AND 25CE2, MEGGED WIRING NO SHORTS NOTED.  REPLACED CO. "B" ON 25CE1.  NOT ABLE TO DUPLICATE FAILURE WITH HYD AND ENGINE RUN AND TAXI.  SYSTEM OPS CHECK OK.  REF 6136002 FOR ADDITIONALT/S.
